advertisement
Question
Posted by: BB | 2010/09/10

Bleeding.... not like a period - Help !

I stop the pill the 4th Aug had a strong period from the 8th till about the 12th Aug. I was suppose to have my next period on th 1st or 2nd Sept but instead I had a very light period or spotting for a few days. For the past 2/3 days I see on the toiletpaper dark red spotting and later the day it turns brown and then disappears. What does this mean, what could it be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Most likely your body adjusting to being off the Pill. Your cycle may be disturbed fo a month or two.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/09/13

Most likely your body adjusting to being off the Pill. Your cycle may be disturbed fo a month or two.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement